I've taken 6 Doxycycline in 24 hours...
No, you have to take meds or Doxycycline as prescribed by the doc. larger doses tend to cause an overdose of medication which could be fatal in certain cases.
An overdose with this drug will cause nausea and vomiting, along with any of the usual doxycycline side effects, such as Nausea; Diarrhea; Indigestion and heartburn ; Vomiting; Skin reaction to sunlight (photosensitivity); Loss of appetite.
Some serious side effects could be: Difficulty swallowing (dysphagia) or severe throat pain; Watery diarrhea; Severe stomach cramps; Bloody stools; Unusual headaches; Blurred vision; Unexplained rash; Joint pain; Fever; Feeling tired; Signs of an allergic reaction, such as: An unexplained rash; Hives; ; Itching; Wheezing; Swelling of the mouth or throat; Difficulty breathing.
Please take care, best wishes!
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Sep 2011 • 2 answers
Updated 15 Nov 2011 • 1 answer
Updated 26 Dec 2011 • 1 answer
Updated 14 Jan 2012 • 1 answer
Updated 23 May 2012 • 1 answer